Bifurcation de cycles limites au voisinage de polycycles hyperboliques et génériques à trois sommets
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 2, p. 259-292
@article{AFST_1994_6_3_2_259_0,
     author = {Mourtada, Abderaouf},
     title = {Bifurcation de cycles limites au voisinage de polycycles hyperboliques et g\'en\'eriques \`a trois sommets},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 3},
     number = {2},
     year = {1994},
     pages = {259-292},
     zbl = {0805.58053},
     mrnumber = {1283208},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1994_6_3_2_259_0}
}
Mourtada, Abderaouf. Bifurcation de cycles limites au voisinage de polycycles hyperboliques et génériques à trois sommets. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 2, pp. 259-292. http://www.numdam.org/item/AFST_1994_6_3_2_259_0/

[B] Bautin (N.) .- On the number of limit cycles appearing with variations of the coefficients from an equilibrium state of the type of a focus or a center, Mat. Sb. (N.S.) 30, n° 72 (1952), pp. 181-196. | MR 45893 | Zbl 0059.08201

[EMMR] Ecalle (J.), Martinet (J.), Moussu (R.) et Ramis (J.-P.) .- Non-accumulation de cycles limites, C.R.A.S., t. 304, Série I, 14 (1987), (I) pp. 375-378 et (II) pp. 431-434. | MR 888240 | Zbl 0615.58011

[FP] Françoise (J.-P.) et Pugh (C.C.) .- Keeping track of limit cycles, Journal of Diff. Eq. 65 (1986), pp. 139-157. | MR 861513 | Zbl 0602.34019

[I] Il'Yashenko (Yu) .- Ycπ, Man. Hayk. 42, n° 3 (1987), pp. 223.

[J] Joyal (P.) .- Generalized Hopf bifurcation and its dual : generalized homoclinic bifurcation, S.I.A.M. J. of Applied Mathematics (1988). | MR 941096 | Zbl 0642.34041

[M1] Mourtada (A.) .- Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan. Mise sous forme normale, L.N.M., Proceeding Luminy (Bifurcations of planar vector fields), Éd. J.-P. Françoise et R. Roussarie 1455 (1989), pp. 272-314. | MR 1094384 | Zbl 0719.58031

[M2] Mourtada (A.) .- Cyclicité finie des polycycles des hyperboliques de champs de vecteurs du plan. Algorithme de finitide, Ann. Inst. Fourier Grenoble 43, n° 3 (1991), pp. 719-753. | Numdam | MR 1136601 | Zbl 0725.58032

[M3] Mourtada (A.) .- Bifurcations de cycles limites au voisinage de polycycles hyperboliques et génériques à quatre sommets, Preprint Dijon (1992).

[R1] Roussarie (R.) . - A note on finite cyclicity property and Hilbet's 16th problem, Dynamical System (Proc. Chilean Symp. Valparaiso 1986), L.N.M. 1331, R. Barmon, R. Labarca and J. Palis Jr ( ed.), Berlin, Springer (1988), pp. 161-168. | MR 961099 | Zbl 0676.58046

[R2] Roussarie (R.) . - On the number of limit cycles which appear by perturbation of separatrix loop of planar vector fields, Bol. Soc. Bras. Mat. 17, n° 2 (1986), pp. 67-101. | MR 901596 | Zbl 0628.34032